Alert archive / Michigan / High Wind Warnings in 2018
High Wind Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this high wind warning at May 4, 2018, 10:20 AM EDT for 17 counties in Michigan. It was in force for 6 hr. 48 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 4, 2018, 10:20 AM EDT (14:20 UTC)
- Expired
- May 4, 2018, 4:48 PM EDT
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 10:30 AM EDT | HEAVY RAIN 1.48 | Macomb Township, MI | 36 HOUR RAINFALL TOTAL |
| May 4, 12:17 PM EDT | NON-TSTM WND DMG | Saginaw, MI | MEASURED 63 MPH WIND GUST |
| May 4, 12:28 PM EDT | NON-TSTM WND DMG | 5 N Grosse Pointe, MI | TREE UPROOTED AND FELL ON HOUSE |
| May 4, 12:35 PM EDT | NON-TSTM WND GST 59 | Ypsilanti, MI | |
| May 4, 12:35 PM EDT | NON-TSTM WND DMG | Ypsilanti, MI | MEASURED 59 MPH WIND GUST |
| May 4, 12:36 PM EDT | NON-TSTM WND GST 54 | Ann Arbor, MI | |
| May 4, 12:36 PM EDT | NON-TSTM WND DMG | Ann Arbor, MI | MEASURED 54 MPH WIND GUST |
| May 4, 12:44 PM EDT | NON-TSTM WND GST 58 | Pontiac, MI | |
| May 4, 12:44 PM EDT | NON-TSTM WND DMG | Pontiac, MI | MEASURED 58 MPH WIND GUST |
| May 4, 12:45 PM EDT | NON-TSTM WND DMG | 1 Wnw Saginaw, MI | TREE DOWN BLOCKING RD |
| May 4, 12:45 PM EDT | NON-TSTM WND DMG | 2 Wsw Lapeer, MI | MULTIPLE TREES DOWN |
| May 4, 12:52 PM EDT | NON-TSTM WND GST 55 | Flint, MI | |
| May 4, 12:52 PM EDT | NON-TSTM WND DMG | Flint, MI | MEASURED 55 MPH WIND GUST |
| May 4, 1:00 PM EDT | NON-TSTM WND DMG | Flint, MI | DOWNED TREES AND POWER LINES ACROSS THE COUNTY |
| May 4, 1:09 PM EDT | TSTM WND DMG | Rochester, MI | MULTIPLE LARGE TREES DOWN |
| May 4, 1:09 PM EDT | NON-TSTM WND GST 61 | Romulus, MI | |
| May 4, 1:09 PM EDT | NON-TSTM WND DMG | Romulus, MI | MEASURED 61 MPH WIND GUST AT DETROIT METRO AIRPORT |
| May 4, 1:15 PM EDT | TSTM WND DMG | 3 Sse Taylor, MI | DOWNED TELEPHONE POLE |
| May 4, 1:15 PM EDT | NON-TSTM WND DMG | Columbiaville, MI | LARGE PINE TREE UPROOTED |
| May 4, 1:15 PM EDT | NON-TSTM WND DMG | Nne South Lyon, MI | LARGE TREE DOWN INJURING POSTAL WORKER |
| May 4, 1:18 PM EDT | TSTM WND DMG | 4 E Troy, MI | 10 INCH DIAMETER TREE DOWN |
| May 4, 1:20 PM EDT | TSTM WND DMG | 5 E Taylor, MI | LARGE TREE UPROOTED. FELL ON HOUSE. |
| May 4, 1:24 PM EDT | TSTM WND DMG | 5 E Memphis, MI | TREES DOWN ACROSS ROADWAY |
| May 4, 1:26 PM EDT | TSTM WND DMG | 1 Nw Temperance, MI | LARGE TREE DOWN ACROSS ROADWAY |
| May 4, 1:26 PM EDT | TSTM WND DMG | 1 Sw Smiths Creek, MI | TREES DOWN BLOCKING ROADWAY |
| May 4, 1:30 PM EDT | NON-TSTM WND DMG | 3 Ese Ortonville, MI | BRUSH FIRE CAUSED BY DOWNED POWERLINES |
| May 4, 1:30 PM EDT | NON-TSTM WND DMG | 5 Nw Pontiac, MI | *** 1 FATAL *** FATALITY BY FALLEN TREE. |
| May 4, 1:30 PM EDT | NON-TSTM WND DMG | 5 Nw Pontiac, MI | *** 1 FATAL *** LARGE TREE FELL ON OCCUPIED CAR. |
| May 4, 1:32 PM EDT | TSTM WND DMG | Monroe, MI | 10 INCH TREE LIMB DOWN |
| May 4, 1:32 PM EDT | NON-TSTM WND DMG | Lake Orion, MI | 10 INCH BRANCH DOWN |
| May 4, 1:35 PM EDT | MARINE TSTM WIND 49 | 2 Ssw Grosse Ile, MI | MEASUREMENT RECORDED AT GROSSE ILE AIRPORT |
| May 4, 1:36 PM EDT | NON-TSTM WND GST 68 | Bad Axe, MI | |
| May 4, 1:36 PM EDT | NON-TSTM WND DMG | Bad Axe, MI | MEASURED 68 MPH WIND GUST |
| May 4, 1:50 PM EDT | NON-TSTM WND DMG | Bay City, MI | NUMEROUS POWER LINES AND POLES DOWN ACROSS THE COUNTY. |
| May 4, 2:00 PM EDT | NON-TSTM WND DMG | Owosso, MI | LARGE TREE UPROOTED. BLOCKING ROADWAY. |
| May 4, 2:15 PM EDT | NON-TSTM WND DMG | Unionville, MI | 10 INCH DIAMETER TREE UPROOTED |
| May 4, 2:16 PM EDT | NON-TSTM WND GST 58 | 3 Ne Mount Clemens, MI | MEASURED AT SELFRIDGE AIR NATIONAL GUARD BASE |
| May 4, 2:18 PM EDT | TSTM WND DMG | 4 E Troy, MI | 10 INCH DIAMETER TREE DOWN |
| May 4, 2:18 PM EDT | NON-TSTM WND DMG | 2 Ne Sterling Heights, MI | 3 INCH DIAMETER BRANCH DOWN |
| May 4, 2:18 PM EDT | NON-TSTM WND DMG | 4 E Troy, MI | 10 INCH DIAMETER TREE DOWN |
| May 4, 2:48 PM EDT | NON-TSTM WND GST 58 | 4 Ssw Flint, MI | MEASURED AT FLINT BISHOP AIRPORT |
| May 4, 2:53 PM EDT | NON-TSTM WND DMG | Mount Morris, MI | REPORT OF NUMEROUS UTILITY AND POWER LINES DOWN. SEVERAL TREES UPROOTED. |
| May 4, 3:00 PM EDT | NON-TSTM WND DMG | 3 E Goodrich, MI | 14 INCH DIAMETER TREES DOWN |
| May 4, 3:00 PM EDT | NON-TSTM WND DMG | 3 Sw Troy, MI | LARGE ROOF AWNING BLOWN OFF RETAIL STORE |
| May 4, 3:20 PM EDT | NON-TSTM WND DMG | Columbiaville, MI | 13 INCH DIAMETER TREE DOWN |
| May 4, 3:58 PM EDT | NON-TSTM WND DMG | 6 E Memphis, MI | LARGE TREE UPROOTED AND MULTIPLE 4 INCH LIMBS DOWN. |
| May 4, 4:00 PM EDT | NON-TSTM WND DMG | 2 Wsw Saginaw, MI | LARGE TREE DOWN ACROSS DIVISION AND WHEELER. ROAD CLOSED. |
| May 4, 4:28 PM EDT | NON-TSTM WND DMG | 2 W Peck, MI | SEVERAL LARGE TREES AND TREE LIMBS DOWN. SNAPPED POWERLINE LEADING TO POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 2.3 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
107 WWUS73 KDTX 041420 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1020 AM EDT Fri May 4 2018 MIZ047>049-053>055-060>063-068>070-075-076-082-083-042230- /O.UPG.KDTX.WI.Y.0004.000000T0000Z-180504T2300Z/ /O.NEW.KDTX.HW.W.0001.180504T1420Z-180504T2200Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 1020 AM EDT Fri May 4 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... The National Weather Service in Detroit/Pontiac has issued a High Wind Warning, which is in effect until 6 PM EDT this evening. The Wind Advisory is no longer in effect. HAZARDOUS WEATHER... * Southwest winds increasing to 20 to 30 mph during the late morning and early afternoon hours. Winds shifting to westerly during the afternoon. Wind gusts of 55 to 65 mph, strongest during the afternoon hours. IMPACTS... * Hazardous driving for high profile vehicles. Unsecured light outdoor objects will be blown around. Scattered tree damage and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. * Prepare, plan and stay informed. Visit www.weather.gov/safety/wind && $$ SC
2 follow-up statements
309 WWUS73 KDTX 041613 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 1213 PM EDT Fri May 4 2018 MIZ047>049-053>055-060>063-068>070-075-076-082-083-042200- /O.CON.KDTX.HW.W.0001.000000T0000Z-180504T2200Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 1213 PM EDT Fri May 4 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... HAZARDOUS WEATHER... * Southwest winds 25 to 35 mph, with peak gusts 55 to 65 MPH. Winds shifting westerly during the course of the afternoon. Winds will decrease during the late afternoon, shortly after becoming westerly. IMPACTS... * Hazardous driving for high profile vehicles. Unsecured light outdoor objects will be blown around. Scattered tree damage and power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. * Prepare, plan and stay informed. Visit www.weather.gov/safety/wind && $$ SC
158 WWUS73 KDTX 042048 NPWDTX URGENT - WEATHER MESSAGE National Weather Service Detroit/Pontiac MI 448 PM EDT Fri May 4 2018 MIZ047>049-053>055-060>063-068>070-075-076-082-083-042200- /O.CAN.KDTX.HW.W.0001.000000T0000Z-180504T2200Z/ Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee- Lapeer-St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne- Lenawee-Monroe- Including the cities of Midland, Bay City, Bad Axe, Saginaw, Caro, Sandusky, Owosso, Flint, Lapeer, Port Huron, Howell, Pontiac, Warren, Ann Arbor, Detroit, Adrian, and Monroe 448 PM EDT Fri May 4 2018 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Detroit/Pontiac has cancelled the High Wind Warning. HAZARDOUS WEATHER... * Westerly winds will continue to decrease during the early evening. * There will be a few wind gusts of 35 to 40 MPH possible through 6 PM. Wind gusts in excess of 50 MPH are no longer expected. IMPACTS... * Trees and power lines have been reported down all over Southeast Michigan. * Never go near a downed power line. If you see one, contact your local fire department or law enforcement agency. PRECAUTIONARY/PREPAREDNESS ACTIONS... * Prepare, plan and stay informed. Visit http://go.usa.gov/c7kkP && $$ SC
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at May 4, 6:00 AM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, May 4, 6:00 AM EDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
600 AM EDT Fri May 4 2018
.AVIATION...
MVFR will improve to low VFR through the morning as boundary layer
mixing commences, aided by a strengthening southwest gradient. Wind
gusts will gradually increase in advance of an approaching cold
front which will sweep through the area 16-18z this aftn. Forcing
within the front itself appears sufficient to generate a brief burst
of high end wind gusts perhaps around 45 kts. Any showers along the
front will carry potential for higher gusts. Thunder remains
plausible, but diminishingly so, so mention has been removed from
the 12z forecast. In the wake of the front, westerly winds will gust
30 to 40+kts, highest from PTK and points north. Given the dynamic
nature of the system, uncertainty still exists regarding overall
wind evolution. Winds will diminish quickly with the loss of heating
this evening and skies clear as dry air filters in.
For DTW...Fropa and accompanying higher end wind potential timed to
be right around 18z. Westerly crosswind threshold of 26 kts
from 280 degrees should then be easily exceeded through the aftn.
.DTW THRESHOLD PROBABILITIES...
* High for cigs aob 5kft
* Low for a tstorm in KDTW airspace
* High for exceeding crosswind thresholds from 280 degrees after about 17z
&&
.PREV DISCUSSION...
Issued at 355 AM EDT Fri May 4 2018
DISCUSSION...
Southeast Michigan firmly entrenched within the warm sector
environment early this morning, owing to a deepening pre-frontal
southwest flow tied to an increasingly dynamic system now lifting
into southern Wisconsin. This will yield a brief lull this morning,
as mid level forcing temporarily translates north and the
thermodynamic profile is characterized as weakly stable/capped. The
pronounced inbound height falls then expected lift the strengthening
surface low across northern lower MI today, effectively driving the
attendant cold front across SE Michigan early this afternoon. This
process occurs as a tremendous kinematic response emerges tied to
the mid level dynamics, prompted by favorable positioning within a
phased upper jet axis and an eventual slight negative tilt to the
height fall axis. This will establish a robust deep layer wind
field, marked by 40 to 50 knot winds reaching down into the 2-3k ft
level. Recent iterations of both the RAP and HRRR confirm the
potential high end magnitude to the low level wind field today, with
overall speeds noted to increase relative to earlier model guidance.
The cold frontal timing will allow for some degree of destabilization,
perhaps upwards of 1000 J/KG of MLCAPE across southern sections as
temperatures approach mid 70s. This will present a narrow window for
a low topped line of convection to emerge right along the cold
frontal interface, centered between 16-18z. This will provide the
first opportunity for strong to potentially damaging wind gusts,
given the underlying wind speed magnitude. Mixed signal yet across
the model spectrum on whether convection ultimately develops locally
or requires greater destabilization that is likely to occur
downstream across Ontario/Ohio.
The immediate post-frontal environment will be defined by a period
of strong isallobaric forcing in the presence of firm isentropic
descent and an established diurnal mixing component. A strong signal
of downward momentum transport within this environment certainly
points to the possibility of witnessing a higher end wind event,
perhaps encroaching on high wind warning criteria /in excess of 60
mph/. Plausible scenario remains that the strongest winds are
contained along any convective line, leaving short fused convective
warnings best suited to highlight a damaging wind gust threat as
opposed to upgrading to a high wind warning. Areas generally from the
M-59 corridor northward will be more favorably positioned to witness
gusts in excess of 50 mph outside of any convection this afternoon.
Winds will drop off rapidly this evening as the gradient relaxes and
overall descent eases upon the progressive exit of this system. Dry
and stable conditions will take hold tonight under lower amplitude
west-northwest flow. Window of cold air advection appears limited,
as mid level warming commences again overnight. This will cap the
nocturnal cooling potential, despite clear skies. Lows within the 45
to 50 degree range. This pattern will sustain benign conditions
through the first half of the weekend. A moderating resident airmass
will translate into above normal temperatures on Saturday. Latest
guidance suggests afternoon readings of mid to upper 70s, under
modest humidity.
A northern stream wave will undergo some amplification as it crosses
the northern great lakes during the latter half of the weekend. This
will ease an area of low pressure and attendant cold front across
the region on Sunday. Greater mid level forcing may focus along the
trailing elevated frontal zone, leaving the scale and location of
potential shower development uncertain at this stage. Forecast will
continue to simply highlight a chance for precipitation during the
daylight period. The combination of increasing clouds, potential
showers and a pronounced veering of flow to northerly with this
frontal passage will yield a noteworthy decrease in temperatures
/particularly north/ relative to Saturday. Potential for highs in the
thumb to remain in the 50s, given flow off the cold lake Huron
waters.
MARINE...
Gusty southwest winds will develop over the nearshore waters this
morning with gusts approaching gales before wind ramps up behind a
passing cold front early in the afternoon. Cold water will limit
wind gust potential over the open waters...but nearshore
zones...especially near the immediate shoreline are expected to see
a brief period of southwest near-gales transition to westerly gales
today. There is a low chance for thunderstorms to accompany the cold
front. Any storms will have the potential to produce severe wind
gusts up to 60 mph. Winds rapidly diminish tonight and remain light
until moderate northerly flow fills in behind a weak cold front on
Sunday.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...Wind Advisory from 9 AM this morning to 7 PM EDT this evening for
MIZ047>049-053>055-060>063-068>070-075-076-082-083.
Lake Huron...Gale Warning from 11 AM this morning to 5 PM EDT this afternoon for
LHZ421-422-441>443-462>464.
Lake St Clair...Gale Warning from 11 AM this morning to 5 PM EDT this afternoon for
LCZ460.
Michigan waters of Lake Erie...Gale Warning from 11 AM this morning to 5 PM EDT this afternoon for
LEZ444.
&&
AVIATION.....JVC
DISCUSSION...MR
MARINE.......JVC
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, May 4, 4:20 AM EDT, 6 hours before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 420 AM EDT Fri May 4 2018 MIZ047>049-053>055-060>063-068>070-075-076-082-083-050830- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 420 AM EDT Fri May 4 2018 This hazardous weather outlook is for portions of southeast Michigan. .DAY ONE...Today and Tonight A wind advisory is in effect through this evening. Refer to the latest forecast or urgent weather message for detail. There is the potential for thunderstorms along a cold front early this afternoon, mainly between 11 am and 2 pm. Any thunderstorm that develops will bring the potential for wind gusts in excess of 60 mph. Thunderstorms will track to the east at 45 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-050830- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 420 AM EDT Fri May 4 2018 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight There is a low chance of thunderstorms during the early afternoon hours. Any storm that develops will be capable of producing wind gusts in excess of 50 knots. Thunderstorms will track to the east at 40 knots. A gale warning is in effect for southern Lake Huron, lake St Clair and the Michigan water of lake Erie this afternoon and evening. Refer to latest statement or marine forecast for details. .DAYS TWO THROUGH SEVEN...Saturday through Thursday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. MR
In the hours before
Local storm report, May 4, 8:29 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
829 AM EDT FRI MAY 4 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN MIDLAND 43.62N 84.23W
05/04/2018 M1.00 INCH MIDLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
1200 AM HEAVY RAIN MILFORD 42.59N 83.60W
05/04/2018 M1.60 INCH OAKLAND MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN ANN ARBOR 42.28N 83.73W
05/04/2018 M1.30 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 4 SSE LAKE ORION 42.73N 83.21W
05/04/2018 M1.67 INCH OAKLAND MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 2 NW WATERFORD 42.68N 83.42W
05/04/2018 M1.50 INCH OAKLAND MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 3 NW UTICA 42.66N 83.07W
05/04/2018 M1.11 INCH MACOMB MI COCORAHS
24 HOUR RAINFALL TOTAL
0700 AM HEAVY RAIN 3 NNE UTICA 42.67N 83.01W
05/04/2018 M1.09 INCH MACOMB MI COCORAHS
24 HOUR RAINFALL TOTAL
&&
SPThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:28 PM EDT | Special Weather Statement | DTX | Lenawee, Macomb, Monroe, Washtenaw, Wayne | 62 min |
| May 4, 1:05 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Oakland, Saint Clair | 41 min |
| May 4, 1:08 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe | 36 min |
| May 4, 1:09 PM EDT | Special Marine Warning | DTX | 40 min | |
| May 4, 1:12 PM EDT | Severe Thunderstorm Warning | DTX | Macomb, Wayne | 22 min |
| May 4, 4:35 PM EDT | Small Craft Advisory | DTX | 5 hr |
Nearby
High Wind Warnings in Michigan, 2018Every high wind warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.